# SDR A6WA200230035

- Difficulty date: September 20, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N328MX
- Make and model: Dorner DO328100
- Aircraft serial: 3071
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BOARD SCREW HOLE ON FRAME 14 CRACKED AT CENTER AISLE 4H SIDE.  MAINTENANCE REMOVED DAMAGED AREA.  FABRICATED REPAIR PARTS AND INSTALLED RED DO328 SRM 53-00-50 AT FRAME 14.  (M)
